# SDR DL72S950459

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1030-1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CORROSION ON LEFT O/B SEAT TRACK BETWEEN STA 1030 AND 1050 BOTH SIDES OF TRACK, REPAIR.  REPLACED SEAT TRACK SECTION PER CVSRM 53-10-5.
